# SDR CA970728019

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Engine: Rroyce RB21122B02
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulty
- Location: 1&3 Engines
- Stage of operation: AP
- Nature of condition: G, H
- Precautionary procedure: K

## Discrepancy

(CAN) ON APPROACH ALL GENERATORS TRIPPED OFF LINE. LOSS OF ALL GENERATORS CHECK LIST CARRIED OUT, UNABLE TO RESTORE GENERATORS ON LINE. APU GENERATOR ESTABLISHED ON LINE. POST FLIGHT INSPECTION FOUND #1 AND #3 IDG GENERATORS FAULTY AND THEY WERE REPLACED. SYSTEMS WERE CHECKED SERVICEABLE.
